Публикация №4341

Название публикацииON THE RATE OF CONVERGENCE AND TRUNCATIONS FOR A CLASS OF MARKOVIAN QUEUEING SYSTEMS
Название на другом языкеО СКОРОСТИ СХОДИМОСТИ И УСЕЧЕНИЯХ ДЛЯ ОДНОГО КЛАССА МАРКОВСКИХ СИСТЕМ ОБСЛУЖИВАНИЯ
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBNНе задан
DOI10.1137/S0040585X97986151
Год издания2013
Том57
Номер3
ГлаваНе задан
Страницы529–539
АннотацияНе задан
Авторы(ИПИ РАН) Сатин Яков Александрович
(ИПИ РАН) Коротышева Анна Владимировна
Зейфман Александр Израилевич
ссылка в Internethttp://epubs.siam.org/doi/abs/10.1137/S0040585X97986151
РИНЦ7
WoS4
Цитируемые
публикации авторов
ИПИ РАН

(2010) BOUNDS AND ASYMPTOTICS FOR THE RATE OF CONVERGENCE OF BIRTH-DEATH PROCESSES

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(1995) ON THE ESTIMATION OF PROBABILITIES FOR BIRTH AND DEATH PROCESSES

(2009) ON THE NONSTATIONARY ERLANG LOSS MODEL

(2009) ON THE SPEED OF CONVERGENCE TO STATIONARITY OF THE ERLANG LOSS SYSTEM

(2012) PERTURBATION BOUNDS FOR MT/MT/N QUEUE WITH CATASTROPHES

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1988) TRUNCATION ERROR IN A BIRTH AND DEATH SYSTEM

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2008) МАРКОВСКИЕ ЦЕПИ И МОДЕЛИ С НЕПРЕРЫВНЫМ ВРЕМЕНЕМ / CONTINUOUS-TIME MARKOV CHAINS AND MODELS

(2011) ОБ ОДНОМ КЛАССЕ МАРКОВСКИХ СИСТЕМ ОБСЛУЖИВАНИЯ / ON A CLASS OF MARKOVIAN QUEUES

(2011) ОЦЕНКИ УСТОЙЧИВОСТИ ДЛЯ НЕКОТОРЫХ СИСТЕМ ОБСЛУЖИВАНИЯ С КАТАСТРОФАМИ / STABILITY BOUNDS FOR SOME QUEUEING SYSTEMS WITH CATASTROPHES